In reply.


Zachariah, R; Gomani, P; Massaquoi, M; Harries, AD; (2011) In reply. The international journal of tuberculosis and lung disease, 15 (12). pp. 1714-1715. ISSN 1027-3719 DOI: https://doi.org/10.5588/ijtld.11.0545-2

Full text not available from this repository.
Item Type: Article
Faculty and Department: Faculty of Infectious and Tropical Diseases > Dept of Clinical Research
PubMed ID: 29070181
URI: http://researchonline.lshtm.ac.uk/id/eprint/4609960

Statistics


Download activity - last 12 months
Downloads since deposit
0Downloads
28Hits
Accesses by country - last 12 months
Accesses by referrer - last 12 months
Impact and interest
Additional statistics for this record are available via IRStats2

Actions (login required)

Edit Item Edit Item